# SDR 2007UALA02569

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 68,608 hours, 8,480 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Discharged
- Location: Door Mounted
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR MOUNTED EMERGENCY LIGHT QUICK DISCHARGE AT DOOR 1L.      [08-07-07]   REPLACED WITH SERVICEABLE EMERGENCY LIGHT. SYSTEM OP CHECK NORMAL.
